[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] change causes low bg


Is it possible that changing your infusion site results in better immediate
absorption and subsequent lower BG? Are you using Humalog?

I suspected this tendency myself, but it became more obvious toward the end
of my Humalog "experiment" as site issues became more critical.

Just a thought - YMMV ;-)


mailto:email @ redacted

>A few months ago there were alot of posts about BGs going high a couple of
>hours after changing sets.  Well, I have had the opposite problem.  After I
>change the tender or tender and tubing, my BG goes low.  I have solved this
>problem by NOT bolusing any insulin to fill the deadspace in the canula.  Has
>anyone else had this problem?  Does anyone have a theory why this might be
>happening?  Just curious.  ellen 

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted